Modified Mielnik's Axioms and Reflexivity

C. V. Stanojevic

Recherche Coopérative sur Programme n°25 (1973)

  • Volume: 19, page 1-8

How to cite


Stanojevic, C. V.. "Modified Mielnik's Axioms and Reflexivity." Recherche Coopérative sur Programme n°25 19 (1973): 1-8. <>.

author = {Stanojevic, C. V.},
journal = {Recherche Coopérative sur Programme n°25},
language = {eng},
pages = {1-8},
publisher = {Institut de Recherche Mathématique Avancée - Université Louis Pasteur},
title = {Modified Mielnik's Axioms and Reflexivity},
url = {},
volume = {19},
year = {1973},

AU - Stanojevic, C. V.
TI - Modified Mielnik's Axioms and Reflexivity
JO - Recherche Coopérative sur Programme n°25
PY - 1973
PB - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
VL - 19
SP - 1
EP - 8
LA - eng
UR -
ER -


  1. [1] B. Mielnik, Geometry of Quantum States, Commun. Math. Physics9, 55-80 (1968). Zbl0164.29501MR231603
  2. [2] C. V. Stanojevic, Mielnik's probability spaces and characterization of inner product spaces, to appear in Trans. Amer. Math Soc. Zbl0272.46016MR328562
  3. [3] D. A. Senechalle, A Characterization of Inner Product Spaces ; Proc. Amer. Math. Soc., vol. 19, No. 6 (1968), 1306-1312. Zbl0172.39802MR239404
  4. [4] E. R. Lorch, On certain implications which characterize Hilbert space ; Ann. of Math. (2) (1948) 523-532. Zbl0031.21901MR26249
  5. [5] M. M. Day, Some Characterizations of Inner Product Spaces, Trans. Amer. Math. Soc.62 (1947) 320-337. Zbl0034.21703MR22312
  6. [6] C. V. Stanojevic, Mielnik's Probability Manifolds and Inner Product Spaces ; Bulletin De L'Acadamie Polonaise Des Sciences, Serie Des Sciences Math. Astron. Et Phys. vol XVIII, No. 9, 1970. Zbl0199.44101
  7. [7] I. J. Schoenberg, A Remark on M.M. Day's Characterization of of Inner Product Spaces and a Conjecture of L. M. Blumenthal ; Proc. Amer. Math. Soc.3 (1952), 961-964. Zbl0049.08301MR52035
  8. [8] T. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc.40, 396-414 (1936). Zbl0015.35604MR1501880JFM62.0460.04
  9. [9] D. P. Milman, On some criteria for the regularity of spaces of the type (B). Dokl. Akad. Nauk. SSSR. N. S.20, 243-246 (1938). Zbl0019.41601JFM64.1098.02
  10. [10] T. Dieudonne, La dualite dans les espaces vectoriels topologique, Ann. Ecole. Norm.59, 107-139 (1942) Zbl0027.32101MR11532JFM68.0238.02

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.